# SDR MASA200601619

- Difficulty date: June 15, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 9,431 hours, 9,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 14533404403
- Condition: Defective
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7182 IAD - PAX DOOR HARD TO OPEN.  MAINTENANCE REMOVED AND REPLACED MAIN DOOR INNER HANDLE ASSY.
